Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! I was wondering if Tylenol could influence strange ringing in the ears? I have this condition called titinus and I am suspecting that it is from this drug Tylenol I used to take! Is there anybody who can help me deal with this problem? I would appreciate it! Thank you

Loading...


Hello! The ringing and buzzing in the ears is actually y called Tinnitus and it sounds strange to me that Tylenol is the one who caused it. I have been experiencing buzzing in the ears when I was taking ibuprofen and I was advised to switch to Tylenol as it acts differently or something. Have you been using anything than Tylenol, aspirin or maybe even percocet? I don’t know if you knew, but 35 million Americans suffer from Tinnitus. If you are still taking any of the drugs, you should have your doctor decrease the dosage if not, consult a doctor about the problem anyway. You have to find what is causing the ringing.
Reply

Loading...

I have taken some tylenol #3's for pain the last 2 days and the tinitus is driving me bonkers also. Perhaps some of us are "more sensitive?"

i am highly sensitive to all potential side effects, including the "more rare" category
Reply

Loading...

Hello. I have also taken tylenol 3...I have learned that the ringing of the ears is from the codeine....its driving me nuts!!
Reply

Loading...